MathSciNet Relay Station
MathSciNet bibliographic data
MR932380 (89h:05002) 05A10 (11B68)
Chellali, Mustapha Accélération de calcul de nombres de Bernoulli. (French) [Acceleration of the calculation of Bernoulli numbers] J. Number Theory 28 (1988), no. 3, 347–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement